# SDR UALA2009030400709

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 33,411 hours, 4,196 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 9705050
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG:  PACK ACM R.  REPLACED RIGHT PACK AIR CYCLE MACHINE.  OP CHECK AND LEAK CHECK GOOD.
